Fibromyalgia Action UK

Tramadol & Naproxen Side Effects

I have been on these two meds for about a year now & my husband was wary about me starting Tramadol as he has very bad nightmares when he was on it. I have not found that Tramadol has caused anything like this for me, but I have started hearing noises....... No, not like that, I mean my tinnitus has become really weird, it is louder & more noticeable, & also I have noticed that noises, like my husband's alarm clock for instance, are being repeated in my head. Then a couple of weeks ago, I was alone in my house, resting with the tv off, trying to doze, when I distinctly heard a man's voice say something, (I can't say on here what he said as it was a rude swear word.), & it came from the back of my head, as though he was behind me.

Also, I have seen articles about problems with long term use of Ibuprofen. I have been on Lansoprazole for acid reflux for many years now & have recently been getting increased attacks of heart burn & my hubby is concerned about how many rennies I am taking & how I sometimes have to take an extra Lansoprazole at night to settle my tum.

I am seeing a gastro cons at the hospital on 10th Sept about it, but wondered if it's all just side effects from my meds, if I just need to adjust my meds?

Cheers,

Julie63 xxx

6 Replies
oldestnewest

speak to GP. tramadol can cause mental disturbances which can present in various ways x

Reply

Hi Julie

I am on all three you mention I have not had anything of what you say you have had. But I have been on tramadol for two years now and it does only take the edge off of the pain I am off to the pain clinic next month so I will see what they have to say to take.

Reply

try taking two paracetamol at the same time as the tramadol. xxx

Reply

Hi,

Low magnesium levels can make sounds , etc louder and also affect our hearing in other ways. It may not be the tramadol at all. I would speak to your GP.

Hugs

Jillyxx

Reply

Thanks all for your replies. I have got a doctor's apt for Monday pm. I'll let you know what he has to say after then.

Cheers again,

Julie xxx

Reply

Hi All, just to say that my GP has stopped the slow release Tramadol's & has put me on 50mg caps instead, 1 or 2 to be taken four times a day, as needed. So I've been taking them at the same time I take my paracetamol's. Am feeling a lot of pain in my back at the mo, been stripping my son's bed & tidying some of his carpet, so you can actually see the carpet now! But it's nearly time to take my next meds, so hopefully they'll kick in before I go shopping for his birthday cards & cake making stuff - he's asked for me to make him his birthday cake rather than buying a shop made one, so, as I'm feeling this energetic, I'll crack on with it! Think it's as a result of not taking the slow release Tramadol - has also helped getting a good night's sleep!

Julie xxx

Reply

You may also like...